# SDR YENA20160529510

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 16,648 hours, 10,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT CARGO DOOR AFT FINGER DOUBLER, 14.0 " AFT OF FRAME 78 AND RBL 14.0".  R & R AFT CARGO DOOR AFT FINGER DOUBLER.
